Aa
A
A
Close
Avatar universal
Loosing.an erection
Can taking vicodin effect an erection in.a man? Meaning I get an erection but then as I am having.sex in the middle it goes away. Is this a side effect? I also dont feel as horny as I use.to.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello,
Vicodin generally cause mild side effects like nausea, vomiting, headache, dry mouth, blurring of vision etc.It can affect the genitourinary system and cause ureteral spam and urinary retention. This can indirectly possibly lead to erectile dysfunction in few people. It needs to be confirmed whether this is the cause of your erectile dysfunction. Discuss it with your urologist. If this is so then an alternative medicine may be prescribed. I sincerely hope it helps.
Good luck!
Discussion is closed
Cancel
Comment
A
A
Recent Activity
Avatar universal
Blank
WCindy commented on My Surgery... Sternoc...
Aug 23
19078612 tn?1471990602
Blank
RogueJedi is ... Comment
Aug 23
358304 tn?1409713092
Blank
Update
Aug 21 by cnote
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources